# SDR BAGA2023081603

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N114BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000092
- Aircraft time: 39,996 hours, 19,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002964
- Condition: Unserviceable
- Location: Zone 500
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT IDENTIFIER LIGHT WILL NOT ILLUMINATE. FOUND DURING 14-DAY CHECK.    REPLACED #4 EMERGENCY LIGHT BATTERY REFERENCE AMM 33-50-01. OPS CHECK GOOD.
